Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itchy skin, black spots on back, buttocks, stomach and legs. Taking prednisone and bactrim

Hello my skin has been itchy for 3months now seen 3different Dorsey they told me use lotion I do I have black spots on my back butt stomach legs & itch terrible I m up at night cause I m uncomfortable I been on prednisone 10 bactrim for 2weeks & then something for itching but. No knw can tell me why they trying to treat the symptoms not the problem I was thing lupus or something in my blood
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello.check again with a doctor and confirm if it is lichen planus, only a bipsy can tell for sure.treatment is possible.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor